MAUDE Adverse Event Report: CONMED Y-Knot; Fastener, fixation, nondegradable, soft tissue

CONMED Y-Knot; Fastener, fixation, nondegradable, soft tissue
Catalog Number YP1802
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported on behalf of the customer that the device yp1802, y-knot pro flex 1.8 mm anchor, two no.2 hi-fi was being used and ¿on (b)(6) 2026, dr.From (b)(6) hospital in (b)(6) was performing a shoulder joint arthroscopy-based labrum repair surgery and during the process, he discovered that the insertion rod head of the anchor had a missing tooth after the anchor was implanted.The broken tooth remained in the patient's body.¿ there was no impact or injury to the patient or user.This report is being raised due to the reported injury of fragment of the device remains in the patient.
 
Additional Manufacturer Narrative
G3 initial awareness date was (b)(6) 2026.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Reported event "insertion rod head of the anchor had a missing tooth-not retrieved" was confirmed.The device will not be returned for evaluation; however, photographic evidence has been provided.Root cause cannot be determined, however, based upon photos; a possible cause of this event could be excessive force.A two-year lot history review shows a total of 2 devices for this lot number and failure mode.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been a total of 14 reports, regarding 14 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.Inspect instruments after use to ensure they have not been damaged.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
Y-Knot
Common Device Name
Fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Largo
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
525 french rd
utica, NY 13502
+1(865)388-1978
MDR Report Key50206929
Report Number1017294-2026-00148
Device Sequence Number5482541
Product Code MBI
UDI-Device Identifier20845854050689
UDI-Public(01)20845854050689(17)301008(10)1498908
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberYP1802
Device Lot Number1498908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown